# SDR UALA2010041201234

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 75,613 hours, 12,303 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 98
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WENT INOP DURING FLIGHT, RUDDER TRIM CB' S TOUCHED AND RUDDER TRIM WORKED FINE.  REPLACED RUDDER TRIM ACTUATOR AND REPLACED RUDDER AND AILERON TRIM CONTROL MODULE.  ALL OP'S CHECKED NORMAL.
